# SDR CALA2021101801903

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,869 hours, 17,279 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T47024
- Condition: Cracked
- Location: Str L - 9.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5725-01008 OP.4 AD 2018-13-06 RHW STR L-9.5 BETWEEN RIB27 & 28 CODE ''A'' HOLE FOUND CRACK , TRANSFER REF NR 9131132 AND ORIGINATED BY EMP V897399 RII INSPECTED BY HX146606 ADD EMP:V896834 RHW LOWER SKIN AT STRINGER L-9.5 BETWEEN RIB27 AND 28 1EA CODE ''A'' FASTENER HOLE INTERIM REPAIRED AS PER ECRA5720-03242 REV - PART 1 WORK ACCOMPLISHED BY MECHANIC V920518 INSPECTED BY V896888 ADD EMP:V896888 RHW LOWER SKIN AT STRINGER L-9.5 BETWEEN RIB27 AND 28 1EA CODE ''A'' FASTENER HOLE INTERIM REPAIRED AS PER ECRA5720-03242 REV - PART 1 WORK ACCOMPLISHED BY V897490 INSPECTED BY V896832 ADD EMP:V896832 RII INSPECTED BY 146606 ADD EMP:V896834
